# SDR CA980421017

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M1OA
- Condition: Debonded
- Location: Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, NR 3 AND NR 4 (P/N SFA13G1OA) PROPELLER BLADES WERE FOUND DEBONDED AT THE TIP AREA OF THE FACE OF THE BLADES.  THE DEBONDING WAS APPROXIMATELY 2 INCHES IN LENGTH, RUNNING TO TIP CENTER OF BLADE FACE.
